# SDR DXTA2025052203570

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N225QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6083
- Aircraft time: 7,195 hours, 4,047 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

WHEN CLOSING THE MAIN CABIN DOOR NORMALLY THE UPPER TWO ROLLER LOCKS ARE NOT DISPLAYING MATCHING GREEN LINES.  THE LINES ARE OFFSET BY A 1/4 OF AN INCH AND THE RED EICAS WARNING IS COMING ON AFTER ENGINE START.  SLAMMING THE DOOR CLOSED AND PLAYING WITH THE HANDLE GETS THE GREEN LINES TO MATCH WITH NO EICAS MESSAGES.  LEAVING OUR LAST DESTINATION IT TOOK SEVERAL ATTEMPTS TO GET THE DOOR TO PROPERLY SECURE WITH NO DOOR WARNINGS.   LUBRICATED ALL CONTACTING SURFACES, PULLEYS , PIANO HINGES AND LINKAGES INSIDE AND OUTSIDE THE MED. VARIFIED GREEN LINES ALIGNED AT ALL LOCATIONS WHEN LOCKED AND NO DOOR WARNING WHEN CLOSED FROM INSIDE. OPS CHECKS GOOD. REF CHALLENGER MM TASK CARD 12-20--04-640-807
